Identities which imply that a ring is Boolean
Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 1-5 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1997_48_a0,
     author = {Andrzej Schinzel and  Theodoros S. Bolis},
     title = {Identities which imply that a ring is {Boolean}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {1--5},
     year = {1997},
     volume = {48},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1997_48_a0/}
}
TY  - JOUR
AU  - Andrzej Schinzel
AU  -  Theodoros S. Bolis
TI  - Identities which imply that a ring is Boolean
JO  - Μαθηματική Επιθεώρηση
PY  - 1997
SP  - 1
EP  - 5
VL  - 48
UR  - http://geodesic.mathdoc.fr/item/MR_1997_48_a0/
LA  - gr
ID  - MR_1997_48_a0
ER  - 
%0 Journal Article
%A Andrzej Schinzel
%A  Theodoros S. Bolis
%T Identities which imply that a ring is Boolean
%J Μαθηματική Επιθεώρηση
%D 1997
%P 1-5
%V 48
%U http://geodesic.mathdoc.fr/item/MR_1997_48_a0/
%G gr
%F MR_1997_48_a0
Andrzej Schinzel;  Theodoros S. Bolis. Identities which imply that a ring is Boolean. Μαθηματική Επιθεώρηση, Tome 48 (1997), pp. 1-5. http://geodesic.mathdoc.fr/item/MR_1997_48_a0/